# SDR SWAA2024030558797

- Difficulty date: March 4, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 53,562 hours, 32,270 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: UNKNOWN
- Condition: Broken
- Location: Girt Bar
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD ENTRY DOOR LEFT GIRT BAR HOLDER BROKE OFF<[01] REPLACED RIVETS IN GIRT BAR HOLDER PER SRM 51-40-02
